Research Repository

Interval Type-2 Fuzzy Sets are Generalization of Interval-Valued Fuzzy Sets: Toward a Wider View on Their Relationship

Bustince Sola, H and Fernandez, J and Hagras, H and Herrera, F and Pagola, M and Barrenechea, E (2015) 'Interval Type-2 Fuzzy Sets are Generalization of Interval-Valued Fuzzy Sets: Toward a Wider View on Their Relationship.' IEEE Transactions on Fuzzy Systems, 23 (5). 1876 - 1882. ISSN 1063-6706

[img]
Preview
Text
IVTFS-IT2FSSTFS.pdf - Accepted Version

Download (150kB) | Preview

Abstract

© 2014 IEEE. In this paper, we will present a wider view on the relationship between interval-valued fuzzy sets and interval type-2 fuzzy sets, where we will show that interval-valued fuzzy sets are a particular case of the interval type-2 fuzzy sets. For this reason, both concepts should be treated in a different way. In addition, the view presented in this paper will allow a more general perspective of interval type-2 fuzzy sets, which will allow representing concepts that could not be presented by interval-valued fuzzy sets.

Item Type: Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Hani Hagras
Date Deposited: 24 Oct 2014 09:24
Last Modified: 17 Aug 2017 17:46
URI: http://repository.essex.ac.uk/id/eprint/10960

Actions (login required)

View Item View Item